# SDR FDEA201703250989

- Difficulty date: March 25, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2941
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN AT THE FUEL ACCESS PANEL CUT OUT INBOARD FWD CORNER HAS A .500 IN CRACK. REPAIRED IAW SRM 57-10-00, FIG 108, SHEET 2.
